# SDR JJBA20210311036

- Difficulty date: March 11, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 43,454 hours, 26,981 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Condition: Not Reported
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR REPAIR DOUBLER FOUND ON HORN UPPER SKIN BTW RIB YH 3222-8233 AND BTW L/E & SPAR 73.0%. REPAIR DOUBLER REWORKED.
